It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

tsh


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-11-2008, 06:56 PM   #1
llanderson
Newbie
(female)
 
Join Date: Sep 2008
Location: new jersey
Posts: 1
llanderson HB User
tsh

My doctor recently lowered my synthroid med from .112 mcg to .1mcg. It did not take long for me to start having symtoms of weight gain (20 lbs in a year)and intenses sleepiness. I have every symptom of hypo thyroid. I really feel terrible. My recent tsh was 0.607 Do you have any advice?

 
Sponsors Lightbulb
   
Old 09-12-2008, 10:36 AM   #2
FinnMaid
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: Finland
Posts: 3,345
FinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB User
Re: tsh

Why was your dose lowered? Did you have hyperT symptoms? One should never adjust the dose based on TSH alone - one needs to have hyperT symptoms and usually high free thyroid levels in order to be in need of dose reduction. If your doctor doesn't check free thyroid levels he needs to start doing it NOW.

Last edited by FinnMaid; 09-12-2008 at 10:38 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!